# SDR CVGA20250122005

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N861TX
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 17,520 hours, 10,648 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE; FLAPS WOULD NOT RESET FLAPS DID NOT EXTEND AT ALL. TOWER DECLARED EMERGENCY ON CREWS BEHALF. RESET FLAPS REF CE750 AMM 27-50-00 PROCEDURE AND VERIFIED NO FAULT CODES ON CONTROL UNIT. OPERATED FLAPS WITH NO FAULTS FOUND. VERIFIED FLAP PDU TERMINAL SECURE. TOPPED OFF OIL LEVELS IN FLAP ACTUATOR HOUSING WITH OIL MIL-PRF-7808. TORQUE WRENCH ASSET # TL-103991, S/N 1221900998, DUE CAL. JUNE 2025. VERIFIED FLAP TRACK ROLLERS ARE FREE AND LUBRICATED WITH GREASE MIL-PRF-23827. REF CE-750 AMM 12-20-05.
